# SDR DHLA201000042

- Difficulty date: March 4, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 90,489 hours, 33,441 cycles
- Engine: Ge CFM562C
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR3 ENG LT T/R FIXED STRUCTURE FRAME WORN STA YN 203.000 AT 7 O'CLOCK POS. PERFORMED MAJOR REPAIR IAW FORM 8110-3, DATED 04-16-10, EVA D878-00307 REV IR DATED 03-30-10.  REMOVED FASTENERS IAW SRM 51-1-221, SRM 51-3-0. CUT OUT DAMAGED AREA AND FABRICATED NEW FRAME SEGMENT (AL6061-T6) IAW SMN DWG ED-5092. NDT INSPECTED AREA OF CUT OUT AND FABRICATED REPAIR PART IAW NDT SPM PART 06-10-01-001. NO CRACK NO CORROSION FOUND. ENCLOSED SMN FORM 242-2. CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B DPS 9.45. INSTALLED REPAIR PARTS IAW SMN DWG ED-5092, SRM 51-1-21, SRM 51-3-0, SRM 51-1-20D, SRM 51-3-1.
